I just started taking vicodin 5\500 for bad back pain from a car wreck. i'm scheduled for an mri and until then the only the keeping me going is my muscle relaxers and pain meds. my question is this, when i take the vicodin it makes me really really nauseated. iv'e tryed taking mylanta before my dose along with eating, drinking milk, rolaids,and on empty stomach. ive also ask my doctor and he just wrote a script for darvocet which does absolutly nothing for me. and iv'e tryed tramodolwhich i think is a joke. so i'm back to vicodin but im trying 5mg instead of 7.5mg it works real well as far as easing my pain but still no luck easing my stomach. Iv'e just dealt with it but its hard to work and have a sick stomach and pain shooting through your legs. Any one with any solutions PLEASE HELP...anyone who thinks they may have an answer Please email me @ ***@**** Thanx
Yup. Get off the opiates. They are inappropriate for long term treatment of back injuries. See your physician about getting a TENS device, and obtaining professionalo medical instruction in how to use it.
You may just be one of those people who can't take opiates. If you aren't getting your hydrocodone from a Pain Management physician, I highly recommend you ask your doc to refer you to one. There are many other things that can be done for pain besides just throwing pills at the problem. Nothing wrong with that if it works and the opiate use is monitored correctly, but there are other palliative measures, such as the TNS unit already suggested, that just might help improve your situation, and in conjunction with the meds you already have on board.
In the meantime, have you asked your doc for a scrip for an anti-nausea drug such as phenergan or compazine? Like your vicodin and muscle relaxants, these drugs can make you very drowsy, so I don't know that I'd recommend trying to use these outside of your home - certainly not until you know of any side effects they might cause with you.
It sound as though you are either taking to many pills, or you are mixing to many scripts at the same time that are to strong for your stomach. You should let your doctor know what these meds are doing to you. He can adjust, or change your medications. Consulting with your doctor is your best prescription.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.